MathSciNet Relay Station
MathSciNet bibliographic data
MR2784820 37E05 (37A05 37C40 37E15)
Steel, Jacob Concave unimodal maps have no majorisation relations between their ergodic measures. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2553–2558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement